Numerical modeling of statistical moments in a galactic dynamo problem with nonlinearity
Numerical methods and programming, Tome 21 (2020) no. 2, pp. 172-179
Cet article a éte moissonné depuis la source Math-Net.Ru
In this paper we consider a nonlinear modification of a stochastic model of the galactic dynamo in which the coefficient of turbulent diffusion is assumed to be a random process with renewal. It is shown that, in the case of small magnetic field strength, its statistical moments behave almost in the same manner as in the linear model; it is also shown that the intermittency effect exists. The characteristic time periods of moment stabilization are estimated when the magnetic field approaches its equilibrium. The numerical results obtained by averaging various samplings of its independent random implementations are compared.
Keywords:
galactic dynamo; magnetic field; equations with random coefficients; statistical moment.
@article{VMP_2020_21_2_a4,
author = {D. A. Grachev and S. A. Elistratov},
title = {Numerical modeling of statistical moments in a galactic dynamo problem with nonlinearity},
journal = {Numerical methods and programming},
pages = {172--179},
year = {2020},
volume = {21},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/VMP_2020_21_2_a4/}
}
TY - JOUR AU - D. A. Grachev AU - S. A. Elistratov TI - Numerical modeling of statistical moments in a galactic dynamo problem with nonlinearity JO - Numerical methods and programming PY - 2020 SP - 172 EP - 179 VL - 21 IS - 2 UR - http://geodesic.mathdoc.fr/item/VMP_2020_21_2_a4/ LA - ru ID - VMP_2020_21_2_a4 ER -
D. A. Grachev; S. A. Elistratov. Numerical modeling of statistical moments in a galactic dynamo problem with nonlinearity. Numerical methods and programming, Tome 21 (2020) no. 2, pp. 172-179. http://geodesic.mathdoc.fr/item/VMP_2020_21_2_a4/